# SDR AT9900885

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 160 - 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND FLOOR SUPPORT AT BS 160-218 TO BE CORRODED.  FABRICATED AND INSTALLED FLOOR SUPPORT IAW DC9 SRM 51-10-03, 51-10-04, 51-30-05, AND 53-11-01 FIG 13.
